Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 98, NWS La Crosse, WI

September 12, 2005Jackson County, La Crosse County, Monroe County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 12, 2005, 3:01 PM CDT for Jackson County, La Crosse County, Monroe County, Wisconsin. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2005, 3:01 PM CDT (20:01 UTC)
Expired
Sep 12, 2005, 3:45 PM CDT
In force
44 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Jackson County, WI, La Crosse County, WI, Monroe County, WI

The radar

The La Crosse radar (KARX), 25 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 3:07 PM CDTTSTM WND GST 452 Sw Melrose, WIRECEIVED 0.8 OF RAIN SO FAR.
Sep 12, 3:20 PM CDTTSTM WND GST 37Four Corners, WI
Sep 12, 3:35 PM CDTTSTM WND GST 654 N Sparta, WIHEAVY RAIN LIMITING VSBY TO 1/2 MILE AT BEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 122002
SVRARX
WIC053-063-081-122045-
/O.NEW.KARX.SV.W.0098.050912T2001Z-050912T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
301 PM CDT MON SEP 12 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN WEST CENTRAL WISCONSIN
  MONROE COUNTY IN WEST CENTRAL WISCONSIN
  LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN

* UNTIL 345 PM CDT

* AT 301 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING DAMAGING WINDS 2 MILES SOUTH OF MEDARY...OR
  ABOUT OVER LA CROSSE. THE SEVERE THUNDERSTORM WAS MOVING NORTHEAST
  AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWBURG CORNERS AND ST JOSEPH AROUND 310 PM...
  BANGOR AND MIDDLE RIDGE AROUND 315 PM...
  PORTLAND AND ROCKLAND AROUND 320 PM...
  MELVINA AND LEON AROUND 325 PM...
  FOUR CORNERS AND MELROSE AROUND 330 PM...

TREES WERE REPORTED DOWN NORTH OF HOLMEN WITH THIS STORM AT 255 PM.

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4408 9115 4375 9123 4376 9051 4424 9082

$$

BINAU
3 follow-up statements
000 
WWUS53 KARX 122014
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT MON SEP 12 2005

WIC053-063-081-122045-
/O.CON.KARX.SV.W.0098.000000T0000Z-050912T2045Z/
JACKSON WI-LA CROSSE WI-MONROE WI-
312 PM CDT MON SEP 12 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR LA CROSSE...MONROE AND JACKSON COUNTIES...

AT 312 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH OVER WEST
SALEM...OR ABOUT 8 MILES NORTHEAST OF LA CROSSE. THE SEVERE STORM WAS
MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINDORO AND ROCKLAND AROUND 320 PM...
  I 90 EXIT 25 AND BURR OAK AROUND 325 PM...
  MELROSE AND SPARTA AROUND 330 PM...
  FOUR CORNERS AND HIGHWAYS 27 AND 71 AROUND 335 PM...
  FORT MC COY AND IRVING AROUND 340 PM...

LAW ENFORCEMENT REPORTED TREES DOWN NORTH OF HOLMEN AT 255 PM WITH 
THIS STORM. THE MOST FAVORED AREAS TO EXPERIENCE DAMAGING WINDS WILL 
BE AREAS OF SOUTHERN JACKSON COUNTY FROM MELROSE TO IRVING AND 
MILLSTON. ANOTHER AREA THAT COULD SEE DAMAGING WINDS IS EAST OF LA 
CROSSE TOWARD BANGOR AND ROCKLAND...ALONG INTERSTATE 90.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4418 9113 4382 9109 4399 9051 4440 9080

$$

BINAU
000 
WWUS53 KARX 122031
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 PM CDT MON SEP 12 2005

WIC053-063-081-122045-
/O.CON.KARX.SV.W.0098.000000T0000Z-050912T2045Z/
JACKSON WI-LA CROSSE WI-MONROE WI-
328 PM CDT MON SEP 12 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR LA CROSSE...MONROE AND JACKSON COUNTIES...

AT 328 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH 2 MILES NORTHEAST
OF HIGHWAY 162 AND COUNTY E E...OR ABOUT 7 MILES NORTHWEST OF SPARTA.
THE SEVERE STORM WAS MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT MC COY AND COUNTY ROADS I AND I I AROUND 335 PM...
  IRVING AND SHAMROCK AROUND 340 PM...
  FALL HALL GLEN AND MILLSTON AROUND 345 PM...

MOST OF THE WINDS WITH THESE STORMS HAVE REMAINED IN THE 40 TO 50 
MPH RANGE...HOWEVER...SOME LOCALIZED WIND GUSTS TO 60 MPH ARE STILL 
POSSIBLE...ESPECIALLY ACROSS JACKSON COUNTY FROM BLACK RIVER FALLS 
TO MILLSTON...AND ACROSS NORTHWEST MONROE COUNTY AROUND CATARACT.

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4421 9111 4390 9101 4402 9052 4442 9081

$$

BINAU
000 
WWUS53 KARX 122046
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CDT MON SEP 12 2005

WIC053-063-081-122054-
/O.EXP.KARX.SV.W.0098.000000T0000Z-050912T2045Z/
JACKSON WI-LA CROSSE WI-MONROE WI-
344 PM CDT MON SEP 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR LA CROSSE...MONROE AND JACKSON
COUNTIES HAS EXPIRED...

THE THUNDERSTORM THAT HAD BEEN SEVERE HAS WEAKENED. THEREFORE...THE
SEVERE THUNDERSTORM WARNING FOR LA CROSSE...MONROE AND JACKSON
COUNTIES HAS EXPIRED.

SPOTTERS REPORTED 60 MPH WINDS 4 MILES NORTHWEST OF SPARTA AT 335 
PM...BUT THE STORMS HAVE WEAKENED CONSIDERABLY SINCE THEN. RESIDENTS 
ACROSS EASTERN JACKSON AND NORTHERN MONROE COUNTIES COULD STILL SEE 
WINDS OF 40 TO 50 MPH WITH THESE STORMS AS THEY PASS.

LAT...LON 4421 9111 4390 9101 4402 9052 4442 9081

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 3:00 PM CDT, 1 minute earlier.

Area forecast discussion, Sep 12, 3:00 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT MON SEP 12 2005

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT

FORECAST CONCERN REMAINS ON RAIN CHANCES THROUGH THE PERIOD ALONG
WITH TEMPERATURES.

18Z SURFACE ANALYSIS SHOWS FRONTAL BOUNDARY EXTENDING FROM
NORTHWEST KANSAS INTO SOUTHEAST SOUTH DAKOTA AND INTO NORTH CENTRAL
MINNESOTA. WATER VAPOR IMAGERY DEPICTING SHORTWAVE ROTATING
NORTHEASTWARD THROUGH NEBRASKA ALONG BOUNDARY. FARTHER EAST...NOSE
OF MOISTURE TRANSPORT FUELING CONVECTION ACROSS SOUTHEAST
MINNESOTA AND WESTERN WISCONSIN. BEST INSTABILITY AXIS IS
JUST AHEAD OF FRONT INTO SOUTHWEST MINNESOTA.

12Z 12SEP05 NAM INITIALIZED THE TROUGH OVER THE WESTERN CONUS TOO
WEAK WITH THE GFS BETTER WITH REGARDS TO HEIGHTS VERSUS 12Z RAOB
DATA. ALL IN ALL MODELS ARE IN DECENT AGREEMENT...ALTHOUGH THERE ARE
SOME MINOR DIFFERENCES AT MID-LEVELS AFTER 36 HOURS...WITH THE GFS
SOMEWHAT DEEPER AND A BIT FASTER THAN THE NAM.  GIVEN THE BETTER
INITIALIZATION WITH SHORTWAVE ENERGY OVER NEVADA/UTAH WILL LEAN
TOWARDS THE GFS VERSUS NAM.

THIS EVENING EXPECT SCATTERED CONVECTION ACROSS THE WESTERN PART OF
THE FORECAST AREA TO LIFT NORTHEASTWARD. STRONGEST MOISTURE
TRANSPORT/LIFT/SHEAR AND INSTABILITIES REMAIN TO OUR WEST WHERE
GREATEST SEVERE WEATHER THREAT EXISTS. COLD FRONT WILL TO SAG INTO
NORTHWEST WISCONSIN LATER TONIGHT WITH MOISTURE TRANSPORT INTO THE
FORECAST AREA. MOST SHEAR AHEAD OF FRONT IN THE LOWEST 3
KILOMETERS THROUGH THE NIGHT. IN ADDITION EXPECT PRECIPITABLE WATER
VALUES IN THE 1.5 TO 2 INCH RAIN...SO SOME LOCALLY HEAVY RAINS
POSSIBLE. HIGHEST POPS TONIGHT ACROSS THE NORTHWESTERN AREAS IN
VICINITY OF FRONT.

ON TUESDAY...FRONT TO SLIP INTO THE AREA AS MID LEVEL TROUGH
APPROACHES THE GREAT LAKES. INCREASING MID LEVEL WINDS WILL RESULT IN
STRONGER SHEAR VALUES...HOWEVER WITH CLOUDS AND PRECIAPITION TO
BEGIN THE DAY INSTABILITIES TO BE LIMITING FACTOR FOR SEVERE
WEATHER WITH MLCAPES OF ONLY 1000-1500 J/KG. WITH POSITION OF
FRONTAL BOUNDARY...GREATEST THREAT LOOKS TO BE ACROSS THE
SOUTHWESTERN COUNTIES. NONE THE LESS....WITH FRONT DRAPED ACROSS
THE FORECAST AREA...MOISTURE TRANSPORT AND HIGH PRECIPITABLE WATER
VALUES...LIKELY POPS LOOKS GOOD.

SYSTEM SHOULD BE PROGRESSIVE TUESDAY NIGHT WITH RAIN PUSHING OUT OF
THE AREA LATER. QUESTIONS WILL BE IF ANY CLEARING MAKES IT WAY INTO
THE AREA. MODEL RELATIVE HUMIDITY PROGS DOES SHOW SOME MOISTURE
BEHIND FRONT AND WENT MORE ON THE PESSIMISTIC SIDE. HOWEVER...IF
CLEARING DOES OCCUR THEN FOG POTENTIAL WILL BE HIGH.

HIGH PRESSURE SETTLES IN FOR WEDNESDAY WITH QUIET AND SEASONABLE
WEATHER. MODELS NOW LATCHING ON TO ANOTHER SHORTWAVE TO TRANSLATE
ALONG THE U.S/CANADIAN BORDER ON THURSDAY. THIS COULD SPREAD SOME
LIGHT PRECIPITATION AMOUNTS TO THE NORTHWEST ZONES AND THIS ALREADY
ADDRESSED IN THE GRIDDED DATABASE.

GUIDANCE TEMPERATURES VERY CLOSE THROUGH THE PERIOD...ESPECIALLY
THE MET/MAV. A  LITTLE TRICKY TOMORROW WITH EXPECTED CLOUD SHIELD
AND PRECIPITATION. LOOKS AS THOUGH READINGS WILL RETURN BACK TO
SEASONAL NORMALS BY WEDNESDAY IN WAKE OF COLD FRONT. UNTIL THEN
ANOTHER WARM AND HUMID NIGHT EXPECTED TONIGHT.

.LONG TERM...FRIDAY THROUGH MONDAY

MEDIUM RANGE MODELS SHOWING SOME SIGNIFICANT DIFFERENCES BEYOND DAY
4...THUS CONFIDENCE LEVEL RATHER LOW. INITIALLY...UPPER FLOW TO BE
NEARLY ZONAL ACROSS THE NORTHERN CONUS AS TROUGH BEGINS TO DIG ALONG
THE WEST COAST. MODELS HAVING PROBLEMS WITH THIS DIGGING WESTERN
TROUGH AS THE OPERATIONAL 06Z GFS SHOWING A MORE PROGRESSIVE
SOLUTION VERSUS THE 00Z ECMWF. MODELS ARE BEGINNING TO HINT AT LEE
CYCLOGENESIS OCCURRING SOMETIME THIS WEEKEND INTO EARLY NEXT WEEK
WITH DEVELOPING WARM FRONT ACROSS THE CENTRAL CONUS. FOR NOW WILL
HAVE POPS IN SUNDAY/SUNDAY NIGHT BUT KEEP MONDAY DRY PER
COLLABORATION WITH SURROUNDING OFFICES...ALTHOUGH MONDAY WILL HAVE TO
BE WATCHED CLOSELY WITH FURTHER MODEL RUNS. TEMPERATURES LOOK TO
REMAIN AROUND SEASONAL NORMALS THROUGH THE PERIOD.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RABERDING
Hazardous weather outlook, Sep 12, 12:58 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1258 PM CDT MON SEP 12 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-131100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-
LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-
VERNON-WABASHA-WINNESHIEK-WINONA-
1258 PM CDT MON SEP 12 2005

CORRECTED TYPOGRAPHICAL ERRORS

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ONE WAVE OF SHOWERS AND THUNDERSTORMS WILL LIFT NORTHEAST ACROSS
AREAS WEST OF SAINT CHARLES IOWA TO WINONA MINNESOTA AND OSSEO
WISCONSIN EARLY THIS AFTERNOON. INSTABILITY AND WINDS ALOFT ARE NOT
FAVORABLE FOR ANY OF THESE THUNDERSTORMS TO REACH SEVERE LIMITS.

A COLD FRONT FROM NORTHEAST MINNESOTA INTO EASTERN SOUTH DAKOTA WILL
CONTINUE TO MOVE SLOWLY SOUTHEAST THIS AFTERNOON AND TONIGHT. A
CONTINUED FLOW OF WARM...MOIST...AND UNSTABLE AIR INTO THE FRONT
WILL GENERATE THUNDERSTORMS ACROSS CENTRAL MINNESOTA INTO EASTERN
SOUTH DAKOTA AND NORTHWEST IOWA THIS AFTERNOON. INSTABILITY AND
WINDS ALOFT WILL CONTINUE TO INCREASE THIS AFTERNOON...ESPECIALLY
OVER EASTERN SOUTH DAKOTA...SOUTHWEST MINNESOTA AND NORTHWEST IOWA.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECT DEVELOP IN THESE AREAS
DURING THE MID TO LATE AFTERNOON HOURS...THEN MOVE EAST OR NORTHEAST
DURING THE LATE AFTERNOON AND EVENING HOURS. DEPENDING ON THE TRACK
AND EVOLUTION OF WHAT SHOULD BE SEVERAL CLUSTERS OF THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ALONG AND NORTH OF A LINE
FROM CHARLES CITY IOWA TO LA CROSSE AND NEILLSVILLE WISCONSIN. THE
MAIN THREAT TIME APPEARS TO BE 6 PM TO MIDNIGHT THIS EVENING. THE
PRIMARY THREAT WILL BE LARGE HAIL...BUT DAMAGING WINDS ARE ALSO
POSSIBLE. IN ADDITION...THE VERY WARM AND MOIST AIRMASS OVER THE
AREA...ANY STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA
TUESDAY AND TUESDAY NIGHT AS THE COLD FRONT SLOWLY MAKES ITS WAY
ACROSS THE OUTLOOK AREA. AVAILABLE MOISTURE AND FAVORABLE WINDS
ALOFT POINT TO A SLIGHT RISK OF SEVERE STORMS DURING THIS
TIMEFRAME...SOUTH OF A CHARLES CITY IOWA TO LA CROSSE AND WISCONSIN
RAPIDS WISCONSIN LINE. INSTABILITY REMAINS IN QUESTION FOR TUESDAY
AFTERNOON AND EVENING...AS PERSISTENT SHOWERS THROUGH MUCH OF
TUESDAY MAY KEEP TEMPERATURES FROM WARMING MUCH AND INSTABILITY FROM
DEVELOPING. IF SOME SUNSHINE DOES BREAK THROUGH...ALLOWING FOR MORE
DESTABILIZATION...LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN
SEVERE THREATS...BUT ISOLATED TORNADOES WOULD ALSO BE POSSIBLE RIGHT
NEAR THE COLD FRONT AS IT MOVES SOUTHEAST ACROSS THE AREA.

THE NEXT CHANCE FOR THUNDERSTORMS WILL COME THURSDAY AS ANOTHER WEAK
DISTURBANCE MOVES ACROSS SOUTHERN CANADA. THE BEST CHANCE FOR RAIN
WILL BE NORTH OF A LINE FROM AUSTIN AND WINONA MINNESOTA...TO
NEILLSVILLE WISCONSIN. IT DOES NOT APPEAR AT THIS TIME THAT ANY OF
THESE STORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY NEEDED THIS LATE THIS AFTERNOON AND THIS
EVENING...MAINLY BETWEEN 6 PM AND MIDNIGHT...OVER PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. SPOTTERS MAY BE
NEEDED AGAIN TUESDAY AFTERNOON AND EVENING OVER PARTS OF NORTHEAST
IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. SPOTTER GROUPS AND
EMERGENCY MANAGERS WILL WANT TO STAY TUNED TO THE LATEST WEATHER
INFORMATION AND FORECASTS RELATING TO THE SEVERE WEATHER POTENTIAL.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RRS

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.